| Model Number |
SL-636 |
| Medical Device Problem Codes |
Break (1069); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post operatively, the sutures broke.The wound had broken up and re-surgery had to be done.The suture was noted to break in about same place, in cutis, about 5-7cm from the stitch.The suture broke in the clinic.The knots has been left and suture has gone straight off.The cat was readmitted.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.